# SDR ASMF200502001

- Difficulty date: February 3, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 42,127 hours, 30,774 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 79138605505
- Part serial: 5512
- Condition: Failed
- Location: Hyd System
- Part time: 14,761 hours, 9,446 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING PUSH BACK, CAPTAIN REPORTED LOST OF HYDRAULIC PRESSURE AND QUANTITY.  DURING CHECK WAS DETECTED A LEAK FROM THE LEFT HYDRAULIC RELIEF VALVE, IT WAS REPLACED IAW MM 29-10-12, TESTED CORRECT.
